# SDR AALA201703079042

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 47,550 hours, 19,390 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SYSTEM B HYDRAULIC ELECTRIC PUMP OVERHEAT LIGHT ILLUMINATED. SLIGHT BURNING ODOR NOTED. RETURNED TO GATE. REMOVED AND REPLACED SYSTEM B HYDRAULIC ELECTRIC NR 1 CONNECTOR IAW AMM 20-60-00. OPERATIONAL CHECK IAW AMM 29-11-00 GOOD.
